MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MECTA C CERVICAL INTERBODY FUSION DEVICE TIPEEK "DOME SHAPED" 14X16X7 L5°; SPINE CERVICAL CAGE

MEDACTA INTERNATIONAL SA MECTA C CERVICAL INTERBODY FUSION DEVICE TIPEEK "DOME SHAPED" 14X16X7 L5°; SPINE CERVICAL CAGE
Model Number 03.28.722
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 01/27/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03 february 2022.Lot 1923200: (b)(4) items manufactured and released on 10-july-2020.Expiration date: 2025-june-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Clinical evaluation performed by medical affairs director.Cage revision on a (b)(6) old lady 7 days after the implantation.According to the report, patient reported cervicalgia and radiculopathy c6.On the basis of the single lateral radiografic projection provided, it cannot be stated the position of the cage nor if it has moved after the surgery.The reason of this event cannot be determined on the basis of the available information.There is no reason to suspect that a defect of the device generated this problem.
 
Event or Problem Description
He cage was revised 1 week after the primary following suspected cervicalgia and painful-sensory c6 radiculopathy left.

Brand Name
MECTA C CERVICAL INTERBODY FUSION DEVICE TIPEEK "DOME SHAPED" 14X16X7 L5°
Common Device Name
SPINE CERVICAL CAGE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13558599
Report Number3005180920-2022-00136
Device Sequence Number3696253
Product Code ODP
UDI-Device Identifier07630030833045
UDI-Public07630030833045
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K142744
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/29/2025
Device Model Number03.28.722
Device Catalogue Number03.28.722
Device Lot Number1923200
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2022
Initial Report FDA Received Date02/18/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexFemale
Patient Weight70 KG
Patient EthnicityNon Hispanic
Patient RaceWhite